I have been sick since Dec. 4 after cleaning the house. For the record, I have asthma. I have a very itchy throat and very stuffy nose. I have tried to take a Robitussin Expectorant but it just made me vomit everything with tons of phlegm, of course. And I have tried to take some antihistamines like Benadryl and Celestamine. Well, it helped me for a while but I'm back with a very stuffy nose and very itchy throat. The worse part is I'm not taking any expectorants anymore and still I vomit everything I eat. It's been a week now and I'm still suffering from my throat and nose. I need help, guys! I don't even know if I have to consult my pulmonologist or an ENT.
I am sorry to hear that you are so miserable. It sounds like you may have two things going on: 1) an upper respiratory infection or allergic reaction to something you were exposed to in cleaning your house and 2) an upper gastrointestinal disorder, responsible for the vomiting. It Is also possible that your vomiting may be due, at least in part to excessive amounts of swallowed phlegm.
What is clear that, whether one or the other of the preceding problems persists, you do need to see your doctor because, “the very stuffy nose and very itchy throat” may reflect a treatable infection that might also be effecting your lungs (bronchitis or pneumonia) or, if allergic may respond to a short course of prednisone and, if the vomiting persists, you may soon become dehydrated. In response to your question, I would favor your seeing the ENT, who could also assess both your upper and lower respiratory tracts, with physical examination, a chest X-ray, a blood count and, especially if the phlegm is discolored, examination of the phlegm being raised.
Good luck, I sincerely hope that you are already feeling better.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST